# SDR ASAA9780232

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, GOUGE WAS FOUND ON AFT LAVATORY FLOORBEAM AT FS 1338.  REMOVED AND REPLACED TOP ANGLE OF FLOORBEAM AT FS 1338 IAW DC9 SRM 51-10-04 AND 51-30-02.  (M)
